Long-term neuropathy after oxaliplatin treatment: challenging the dictum of reversibility.

@article{Park2011LongtermNA,
  title={Long-term neuropathy after oxaliplatin treatment: challenging the dictum of reversibility.},
  author={Susanna B. Park and Cindy S-Y. Lin and A. Venkata Krishnan and David Goldstein and Michael Friedlander and Matthew C Kiernan},
  journal={The oncologist},
  year={2011},
  volume={16 5},
  pages={708-16}
}
OBJECTIVES Oxaliplatin-induced neuropathy is a significant and dose-limiting toxicity that adversely affects quality of life. However, the long-term neurological sequelae have not been adequately described. The present study aimed to describe the natural history of oxaliplatin-induced neuropathy, using subjective and objective assessments. METHODS From a population of 108 oxaliplatin-treated patients referred for neurological assessment in 2002-2008, 52.2% of the surviving patient cohort (n… CONTINUE READING
39 Citations
36 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 39 extracted citations

References

Publications referenced by this paper.
Showing 1-10 of 36 references

Oxaliplatin-induced peripheral neuropathy: A qualitative investigation

  • B Bennett, D Goldstein, ML Friedlander
  • Asia-Pacific J Clin Oncol 2009;5(suppl 2):A229
  • 2009

Similar Papers

Loading similar papers…